# SDR 2008UALA01204

- Difficulty date: March 4, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 20,847 hours, 8,110 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5650033
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FAULT LIGHT ILLUMINATED ON AFT CABIN EMERGENCY LIGHT POWER SUPPLY UNIT.  FOUND THE BATTERY FAILED.  REPLACED BATTERY.
